Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

briteworm

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1057 profile views
  1. HEY GUYS, I HAVE AWESOME NEWS! Sorry for not updating everyday like I said I would. So I went to the opthamologist (sp?) and they gave me steroid drops to use four times a day, every day for two weeks and then twice a day every day for the last two weeks (so a total of a month's usage). In one week, I noticed that my eyes weren't as dry anymore (but they said that the dryness may come back after I'm done with the steroid drops because my eyes are naturally dry from wearing contacts over a dec
  2. It's now the third day after I've stopped taking accutane. I didn't use drops as often today which is nice and my eyes were white at one point. I just washed my face and got some facial cleanser in my eye so now it's a bit red. The cyst is still the same size and I made an appointment with a very good ophthalmologist for next Wednesday. I'm hoping that the cyst will be gone by the time Wednesday comes by. Doesn't bother me but I mean, I don't want a bump on my eye either. Here's to hoping t
  3. "Xeroderma, dry eye syndrome, arthralgia, and possible exacerbation of eczema, were considered to be infrequent but probable long-term side-effects. The findings of this study indicate that isotretinoin in the treatment of acne is a safe drug, with no serious long-term side-effects." I guess dry eye isn't considered a "serious" long-term side effect otherwise these 2 sentences sound like they contradict one another. Just as an update. This is my second day of not taking accutane. My eyes
  4. Has anyone else had dry eyes after accutane - whether you've experienced it temporarily or permanently, I hope some of you guys'll post! Thanks!
  5. I really appreciate you taking the time in replying though! Really! Any response would be better than no response...even if they aren't as positive as I'd hope they'd be. I'm really really sorry to hear that you still have dry eyes. That's kind of crazy that they had plugs inserted in your eyes. Does that require operation? And funny you should mention the Cellusvisc gel drops! Because I had to take that for a month after my lasik procedure. I'm going to try to grab those. Thanks so muc
  6. Well. It's been only 10 days so I hope that it won't be permanent...crossing my fingers...I wouldn't even mind going back to the dry eyes I had post-lasik but pre-accutane
  7. Hello! I'm on my second time on Accutane, 40 mg/day, and it's only been 10 days. My first time was in 2009 for 9 months. The first time I was on it, I didn't experience any dry eyes. However, I had lasik 9 months ago and from that, I was told from my doctor that I would have dry eyes (as a usual symptom of lasik) but I would have dry eyes longer than other lasik patients because I had been such a long contact wearer prior to the lasik. (I wore contacts since I was 12 and I'm now 26) So I
  8. So I have been using Accutane for about 3 weeks now. And I'm going through the typical side effects like the chapped lips and dry skin. But I wonder, should I just leave the dry skin there and let it peel off naturally? Or is it okay to exfoliate it off when I'm washing my face or peeling off some of the flakes myself. I can't help it! I just wonder if my acne would go away faster if I let it peel off naturally or not. Thanks!
  9. Hey! I have the same problem too! I even joined this website just to make that post, I had a few helpful replies actually - check it out here: http://www.acne.org/messageboard/HELP-Does...LO-t174471.html One of the girls listed a website that I checked out earlier and I found this to be quite relieving: "In your case with taking the birth control pills, the process is probably somewhat different and I doubt the immune system is altered at all. Rather, the estrogen in the pills probably stimu
  10. Yeah, I made appt with the same guy that prescribed it to me for tomorrow at 10:15. Does anyone else have any other input?
  11. I'm on my 20th day of using this birth control pill and after the first week, I started noticing that I had dramatic hair loss. Not to be vain (=P), but I did have very beautiful thick and healthy virgin hair all my life and now I find chunks of it falling out (enough to braid) and balls of hair clumped together in my bed when I wake up. I thought maybe it was stress? But I've been more stressed before and lesser hair would fall out. I looked up to see if "HAIR LOSS" was a symptom and it w
×